schliessen

Filtern

 

Bibliotheken

Biextensions of 1-Motives in Voevodsky's Category of Motives

Let k be a perfect field. In this paper, we prove that biextensions of 1-motives define multilinear morphisms between 1-motives in Voevodsky's triangulated category of effective geometrical motives over k with rational coefficients.

Journal Title: International Mathematics Research Notices 05/27/2009
Main Author: Bertolin, C.
Other Authors: Mazza, C.
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: ISSN: 1073-7928 ; E-ISSN: 1687-0247 ; DOI: http://dx.doi.org/10.1093/imrn/rnp071
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: crossref10.1093/imrn/rnp071
title: Biextensions of 1-Motives in Voevodsky's Category of Motives
format: Article
creator:
  • Bertolin, C.
  • Mazza, C.
subjects:
  • Mathematics
ispartof: International Mathematics Research Notices, 05/27/2009
description: Let k be a perfect field. In this paper, we prove that biextensions of 1-motives define multilinear morphisms between 1-motives in Voevodsky's triangulated category of effective geometrical motives over k with rational coefficients.
language: eng
source:
identifier: ISSN: 1073-7928 ; E-ISSN: 1687-0247 ; DOI: http://dx.doi.org/10.1093/imrn/rnp071
fulltext: fulltext
issn:
  • 10737928
  • 1073-7928
  • 16870247
  • 1687-0247
url: Link


@attributes
ID1724372419
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid10.1093/imrn/rnp071
sourceidcrossref
recordidTN_crossref10.1093/imrn/rnp071
sourceformatXML
sourcesystemPC
display
typearticle
titleBiextensions of 1-Motives in Voevodsky's Category of Motives
creatorBertolin, C. ; Mazza, C.
ispartofInternational Mathematics Research Notices, 05/27/2009
identifier
languageeng
source
descriptionLet k be a perfect field. In this paper, we prove that biextensions of 1-motives define multilinear morphisms between 1-motives in Voevodsky's triangulated category of effective geometrical motives over k with rational coefficients.
subjectMathematics;
version2
lds50peer_reviewed
links
openurl$$Topenurl_article
thumbnail
0$$TPCamazon_thumb
1$$TPCgoogle_thumb
openurlfulltext$$Topenurlfull_article
addlink$$Uhttp://exlibris-pub.s3.amazonaws.com/aboutCrossref.html$$EView_CrossRef_copyright_notice
search
creatorcontrib
0Bertolin, C.
1Mazza, C.
titleBiextensions of 1-Motives in Voevodsky's Category of Motives
general
0English
110.1093/imrn/rnp071
2Oxford University Press (via CrossRef)
3Oxford University Press (CrossRef)
sourceidcrossref
recordidcrossref10.1093/imrn/rnp071
issn
010737928
11073-7928
216870247
31687-0247
rsrctypearticle
addtitleInternational Mathematics Research Notices
searchscope
0crossref_oup
1CrossRef
2Crossref
3crossref
scope
0crossref_oup
1CrossRef
2Crossref
3crossref
lsr442009
lsr4520090527
tmp012
tmp022
creationdate2009
startdate20090527
enddate20090527
lsr30VSR-Enriched:[description, vol, issue, subject, pages, date]
sort
titleBiextensions of 1-Motives in Voevodsky's Category of Motives
authorBertolin, C. ; Mazza, C.
creationdate20090527
lso0120090527
facets
frbrgroupid4413688372428411364
frbrtype5
languageeng
creationdate2009
collectionOxford University Press (CrossRef)
prefilterarticles
rsrctypearticles
creatorcontrib
0Bertolin, C.
1Mazza, C.
jtitleInternational Mathematics Research Notices
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulast
0Bertolin
1Mazza
aufirstC.
au
0Bertolin, C.
1Mazza, C.
atitleBiextensions of 1-Motives in Voevodsky's Category of Motives
jtitleInternational Mathematics Research Notices
stitleInternational Mathematics Research Notices
date2009
risdate20090527
adddate
02009
120090527
issn1073-7928
eissn1687-0247
formatjournal
genrearticle
ristypeJOUR
doi10.1093/imrn/rnp071
lad012
lad25drop record use citations
citing
0$$t=2$$K1=1974$$K4=44$$K6=5$$K7=institut des hautes etudes scientifiques lieu de publication mathematiques
1$$t=2$$K1=2000$$K4=9$$K6=755$$K7=journal of algebraic geometry
2$$t=2$$K1=2004$$K4=115$$K6=339$$K7=manuscripta mathematica
volume2009
issue19
pages3747-3757